advertisement
Question
Posted by: | 2017/12/10

Yaz Side Effects

I am on Yaz now for 7 years but the past 2 years have been horrible. I have no sex drive and no libido as well as I am constantly anxious and irritated. I have read that this is side effects of Yaz but also side effects of stress. I have been stressed out alot lately in my job and planning my wedding. I was just wondering if the Yaz might be causing this or is it purely stress related?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2017/12/11

It is impossible to say. It could be either, or  a combination of both.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement